American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Tomoaki Ono. A note on $p$-bases of a regular affine domain extension. Proc. Amer. Math. Soc. 136 (2008) 3079-3087. MR 2407070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Takeo Ohi. Direct summand conjecture and descent for flatness. Proc. Amer. Math. Soc. 124 (1996) 1967-1968. MR 1317044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvin Hochster and Craig Huneke. $F$-regularity, test elements, and smooth base change . Trans. Amer. Math. Soc. 346 (1994) 1-62. MR 1273534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Melvin Hochster and Craig Huneke. Tight closure, invariant theory, and the Brian\c con-Skoda theorem . J. Amer. Math. Soc. 3 (1990) 31-116. MR 1017784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Gilmer and William Heinzer. On the imbedding of a direct product into a zero-dimensional commutative ring . Proc. Amer. Math. Soc. 106 (1989) 631-636. MR 969521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Tyc. Differential basis, $p$-basis, and smoothness in characteristic $p>0$ . Proc. Amer. Math. Soc. 103 (1988) 389-394. MR 943051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Schenzel. Filtrations and Noetherian symbolic blow-up rings . Proc. Amer. Math. Soc. 102 (1988) 817-822. MR 934849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen McAdam. Grade schemes and grade functions . Trans. Amer. Math. Soc. 288 (1985) 563-590. MR 776393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles C. Hanna and Jon L. Johnson. Noetherian subsets of prime spectra . Proc. Amer. Math. Soc. 88 (1983) 397-398. MR 699401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shizuka Satô. On purely inseparable algebras and P.H.D. rings . Trans. Amer. Math. Soc. 266 (1981) 483-498. MR 617546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Phillip Lestmann. Simple going down in PI rings . Proc. Amer. Math. Soc. 63 (1977) 41-45. MR 0432619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nadine Moore. Projective moduli of certain quotient rings . Proc. Amer. Math. Soc. 56 (1976) 37-41. MR 0435056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. W. Brewer and D. L. Costa. Contracted ideals and purity for ring extensions . Proc. Amer. Math. Soc. 53 (1975) 271-276. MR 0384774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. C. Cowsik. On a question of M. Hochster . Proc. Amer. Math. Soc. 37 (1973) 75-76. MR 0311641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Raphael. Some homological results on certain finite ring extensions . Proc. Amer. Math. Soc. 36 (1972) 331-335. MR 0308103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Heinzer. Locally affine ring extensions of a Noetherian domain . Proc. Amer. Math. Soc. 35 (1972) 377-380. MR 0304364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andy R. Magid. The separable closure of some commutative rings . Trans. Amer. Math. Soc. 170 (1972) 109-124. MR 0311642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1